PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 58 | 2 | 161-175
Tytuł artykułu

Asymptotic properties of Markov operators defined by Volterra type integrals

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
New sufficient conditions for asymptotic stability of Markov operators are given. These criteria are applied to a class of Volterra type integral operators with advanced argument.
Twórcy
autor
  • Institute of Mathematics, Silesian University, Bankowa 14, 40-007 Katowice, Poland
  • Institute of Mathematics, Silesian University, Bankowa 14, 40-007 Katowice, Poland
Bibliografia
  • [1] S. R. Foguel, The Ergodic Theory of Markov Processes, Van Nostrand Math. Stud. 21, Van Nostrand, 1969.
  • [2] H. Gacki and A. Lasota, Markov operators defined by Volterra type integrals with advanced argument, Ann. Polon. Math. 51 (1990), 155-166.
  • [3] T. Komorowski and J. Tyrcha, Asymptotic properties of some Markov operators, Bull. Polish Acad. Sci. Math. 37 (1989), 221-228.
  • [4] U. Krengel, Ergodic Theorems, de Gruyter, 1985.
  • [5] A. Lasota and M. C. Mackey, Globally asymptotic properties of proliferating cell populations, J. Math. Biol. 19 (1984), 43-62.
  • [6] A. Lasota and M. C. Mackey, Probabilistic Properties of Deterministic Systems, Cambridge University Press, 1985.
  • [7] A. Lasota, M. C. Mackey and J. Tyrcha, The statistical dynamics of recurrent biological events, J. Math. Biol. 30 (1992), 775-800.
  • [8] J. Malczak, An application of Markov operators in differential and integral equations, Rend. Sem. Mat. Univ. Padova, in press.
  • [9] J. Socała, On the existence of invariant densities for Markov operators, Ann. Polon. Math. 48 (1988), 51-56.
  • [10] J. Tyrcha, Asymptotic stability in a generalized probabilistic/deterministic model of the cell cycle, J. Math. Biol. 26 (1988), 465-475.
  • [11] J. J. Tyson and K. B. Hannsgen, Global asymptotic stability of the size distribution in probabilistic model of the cell cycle, J. Math. Biol. 22 (1985), 61-68.
  • [12] J. J. Tyson and K. B. Hannsgen, Cell growth and division: A deterministic/probabilistic model of the cell cycle, J. Math. Biol. 23 (1986), 231-246.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv58z2p161bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.